On sequential estimation of a normal distribution having equal mean and variance
Saralees Nadarajah () and
Idika E. Okorie ()
Additional contact information
Saralees Nadarajah: University of Manchester - UK
Idika E. Okorie: University of Manchester - UK
Statistica, 2017, vol. 77, issue 1, 53-63
Abstract:
Mukhopadhyay and Cicconetti \cite{mc2004} derived the Maximum Likelihood Estimator (MLE) and the Uniformly Minimum Variance Unbiased Estimator (UMVUE) of $\theta$ in $N (\theta, \theta)$ and discussed their application to purely sequential and two-stage bounded risk estimation of $\theta$. In this paper, a much simpler expression is derived for the UMVUE of $\theta$. Using this expression, a comprehensive investigation is provided for comparing the performances of the sequential estimators based on the MLE and the UMVUE.
Date: 2017
References: Add references at CitEc
Citations:
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bot:rivsta:v:77:y:2017:i:1:p:53-63
Access Statistics for this article
Statistica is currently edited by Department of Statistics, University of Bologna
More articles in Statistica from Department of Statistics, University of Bologna Contact information at EDIRC.
Bibliographic data for series maintained by Giovanna Galatà ().